Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
11152SBPDBPmmHgPP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 111/52 mmHg. Find the pulse pressure PP.

SBP 111 mmHgDBP 52 mmHg
PP = mmHg
2.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes spontaneously, says inappropriate, random words and shows as the best motor response: withdraws the limb from pressure (normal flexion). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
3.Medium
12279SBPDBPmmHgHR 131/min · SI = ?

Practice exercise (made-up values, not clinical guidance). A patient has a pulse of 131/min and a blood pressure of 122/79 mmHg. Find the shock index SI = HR/SBP. Round to two decimal places.

HR 131/minBP 122/79 mmHg
SI =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 92% on room air, blood pressure 124/74 mmHg, pulse 64/min, alert, temperature 36.1 °C. What is the NEWS2 total score?

RR 18SpO₂ 92%airSBP 124HR 64AT 36.1 °C
NEWS2 =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 140 kg and is 193 cm tall. Calculate the BMI and click the WHO weight category.

140 kg193 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: weak; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk

Answer key

  1. 1. PP = 59 mmHg
  2. 2. GCS = 11
  3. 3. SI = 1.07
  4. 4. NEWS2 = 2
  5. 5. obesity class II
  6. 6. moderate risk

Full step-by-step solutions: practise this topic on examproblems.com.